# SDR 2004UALA00781

- Difficulty date: August 21, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 46,854 hours, 25,561 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN WITH ELEVATOR PROBLEM. NO FAULT HAS BEEN IDENTIFIED WITHIN THE ELEVATOR SYSTEM. THE FOLLOWING ACTIONS WERE TAKEN IN THE COURSE OF TROUBLESHOOTING:1.  PITOT LEAK CHECK OF ELEVATOR FEEL SYSTEM.  ACCOMPLISHED WITH NO LEAKS FOUND. 2.  HORIZONTAL STAB TRIM RIG CHECKED GOOD USING TREMMLE BAR, 3.  STAB TRIM LIMIT SWITCHES CHECKED GOOD. 4.  LT ELEVATOR PCU AND BOTH AUTOPILOT SERVOS WERE ADJUSTED. 5.  ELEVATOR CABLE TENSION CHECKED.
